# SDR UALA2010030100729

- Difficulty date: March 1, 2010
- Submitted: March 1, 2010
- Operation: Air carrier
- Aircraft: N524UA
- Make and model: Boeing 757222
- Aircraft serial: 24977
- Aircraft time: 63,463 hours, 23,534 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bearing
- Condition: Migrated
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MED 2 RT BODY TORQUE TUBE LOWER BEARING HAS MIGRATED UP ON LOWER HINGE LINK SHAFT. (SERPENTINE PLATE)  REPAIRED ON DOCK WU K7660C BY 116743 REMOVED DOOR, REPAIRED BRG, INSTALLED DOOR, OPS CK'D DOOR.
